Facebook Instagram Twitter RSS Feed Back to top

On a strengthened multidimensional Hilbert-type inequality

In: Mathematica Slovaca, vol. 64, no. 5
Mario Krnić

Details:

Year, pages: 2014, 1165 - 1182
Keywords:
Hilbert-type inequality, conjugate exponents, Hölder's inequality, refinement, converse
About article:
The main objective of this paper is a study of the general refinement and converse of the multidimensional Hilbert-type inequality in the so-called quotient form. Such extensions are deduced with the help of the sophisticated use of the well-known Hölder's inequality. The obtained results are then applied to homogeneous kernels with the negative degree of homogeneity. Also, we establish the conditions under which the constant factors involved in the established inequalities are the best possible. Finally, we consider some particular settings with homogeneous kernels and weighted functions. In such a way we obtain both refinements and converses of some actual results, known from the literature.
How to cite:
ISO 690:
Krnić, M. 2014. On a strengthened multidimensional Hilbert-type inequality. In Mathematica Slovaca, vol. 64, no.5, pp. 1165-1182. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0267-x

APA:
Krnić, M. (2014). On a strengthened multidimensional Hilbert-type inequality. Mathematica Slovaca, 64(5), 1165-1182. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0267-x
About edition:
Published: 1. 10. 2014